# SDR RAIA201602290003

- Difficulty date: February 29, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 39,541 hours, 36,371 cycles
- Engine: Allsn AE3007C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Coupling
- Condition: Worn
- Location: Bleed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS MESSAGE IN FLIGHT.  FOUND NR 2 ENGINE BLEED VALVE OUTLET COUPLING BAD, R & R BLEED COUPLING.  OPS CHECK GOOD.  INSPECTED BLEED DUCTS NO LEAKS NOTED.
